Truncation Error Analysis by Means of Approximant Systems and Inclusion Regions.

W.B. Jones

Numerische Mathematik (1976)

  • Volume: 26, page 117-154
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Jones, W.B.. "Truncation Error Analysis by Means of Approximant Systems and Inclusion Regions.." Numerische Mathematik 26 (1976): 117-154. <http://eudml.org/doc/132406>.

@article{Jones1976,
author = {Jones, W.B.},
journal = {Numerische Mathematik},
pages = {117-154},
title = {Truncation Error Analysis by Means of Approximant Systems and Inclusion Regions.},
url = {http://eudml.org/doc/132406},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Jones, W.B.
TI - Truncation Error Analysis by Means of Approximant Systems and Inclusion Regions.
JO - Numerische Mathematik
PY - 1976
VL - 26
SP - 117
EP - 154
UR - http://eudml.org/doc/132406
ER -

NotesEmbed ?

top

You must be logged in to post comments.